How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Scott Nimmo Your Own Question
Dr Scott Nimmo
Dr Scott Nimmo, Small Animal Veterinarian.
Category: Dog
Satisfied Customers: 19132
Experience:  BVMS, MRCVS. { Glasgow UK }
10315041
Type Your Dog Question Here...
Dr Scott Nimmo is online now
A new question is answered every 9 seconds

80lb. Airedale ate 1and a half Zomig tablets. Any danger?

Customer Question

80lb. Airedale ate 1and a half Zomig tablets. Any danger?
Submitted: 1 year ago.
Category: Dog
Expert:  Dr Scott Nimmo replied 1 year ago.
Hello and welcome, Just to let you know that I am locked on to your question and am working on it now.My name is***** and I am a small animal vet with many years experience and rest assured I will do my best to answer your question to your satisfaction today. You can expect a written reply sometime within the next fifteen minutes or so.We also have the option to talk things over by telephone or via an internet service such as Skype. Please get back to me if this is more convenient for you. { There is a small extra charge for phone calls }Regards,Dr Scott
Expert:  Dr Scott Nimmo replied 1 year ago.
Hello again and thanks for waiting. I have worked out an answer for you below ... 1. One of the best things you can do in this sort of situation is to make your dog sick immediately and try recover the Zomig that way, If you can do this within the first hour after ingestion { Two hours at the absolute outside } then things may be OK . For the sake of speed I will give you a link on how to do this best : LINK { Also be aware that an ER vet will be able to quickly induce vomiting with prescription drugs } 2. However if you fail to induce vomiting and any odd symptoms of any sort occur then you should have your dog checked over by a vet without delay. In your case expected side effects would include symptoms related to reduction in the cardiac output in dogs such as lethargy and incoordination. While there can be no guarantees the chances are that this is not likely to be a lethal dose in a dog of your one's size but keep a good eye Ferguson anyway. I hope I have covered your question fully enough but if you would like further clarification or to talk things over a bit more then I will be on-line for the next hour or so and I will be more than pleased to continue working with you. Regards, ***** be kind enough to rate my service to you after we have concluded our dialogue, such feedback helps me maintain the quality of my answers.